| Model Number |
1550350-38 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
High Blood Pressure/ Hypertension (1908); Heart Failure/Congestive Heart Failure (4446)
| Date of Event |
03/17/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of hypertension and cardiac failure are listed in the xience sierra everolimus eluting coronary stent systems instructions for use as known patient effects of coronary procedures.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.However, the treatment(s) appears to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported that on (b)(6) 2021 the patient had a 3.50x38 mm xience sierra stent implanted.The patient has presented prior with hypertensive heart disease and heart failure.On (b)(6) 2021, the patient was readmitted due to hypertensive heart disease and heart failure.Treatment was not specified and the final patient outcome is unknown.No additional information was provided.